# SDR GTIA9700267

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 626 - AFT CARGO DOOR LIGHT CAME ON.  FOLLOWED FCOM.  PRESSURIZATION WAS OK.  CLEANED CARGO DOOR (FWD) SWITCH.  PERFORMED TEST IAW MM CHAPTER 52-70-0.  SYSTEM OPS NORMAL.  (M)
